Health knowledge made personal
Join this community!
› Share page:

hi! im a 22 year old female with hypothyroidism. i am on 125 mg of synthroid. for the past week i have been having some


Posted by jenn

very disturbing symptoms. i have had a non stop tension headache, swollen and painful glands in my axillary region, very bad heartburn, (especially when i go to lay down). but the worst and scariest symptom is my heart palpitations. when i lay down at night to go to sleep i can actually feel my heart skip beats, or race really fast and then slow down just as abruptly. and when this happens i get really sharp pains right behind my sternum. it has been happening alot at work too. i have heard that synthroid can cause you to have GERD. but is it normal to be experiencing all of this? keep in mind i have been on synthroid every since the age of 13...so why am i getting all these symptoms? are these signs of a possible anxiety disorder?

 

plz give me advice

 
Post an answer
Write a comment: